Integral Functionals of the Gasser–Muller Regression Function

  • D. Arabidze
  • P. Babilua
  • E. Nadaraya
  • G. A. Sokhadze Iv. Javakhishvili Tbilisi State Univ., Georgia


For integral functionals of the Gasser–Muller regression function and its derivatives, we consider the plug-in estimator. The consistency and asymptotic normality of the estimator are shown.
How to Cite
Arabidze, D., P. Babilua, E. Nadaraya, and G. A. Sokhadze. “Integral Functionals of the Gasser–Muller Regression Function”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 4, Apr. 2015, pp. 435-46,
Research articles